Tbilisi Mathematical Journal

Approximate $n$-dimensional additive functional equation in various Banach spaces

Abasalt Bodaghi, Mohan Arunkumar, and Elumalai Sathya

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we modify the Cauchy additive functional equation and find all solutions of this new functional equation. Then, we study generalized Ulam-Hyers stability of such functional equation in various Banach spaces via Hyers' method.

Article information

Tbilisi Math. J., Volume 11, Issue 2 (2018), 77-96.

Received: 30 January 2018
Accepted: 10 March 2018
First available in Project Euclid: 20 June 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 39B52: Equations for functions with more general domains and/or ranges
Secondary: 39B72: Systems of functional equations and inequalities 39B82: Stability, separation, extension, and related topics [See also 46A22]

additive functional equations generalized Ulam-Hyers stability Banach space 2-Banach space quasi 2-Banach space Quasi-$beta$-Banach space fuzzy quasi-$beta$-Banach space


Bodaghi, Abasalt; Arunkumar, Mohan; Sathya, Elumalai. Approximate $n$-dimensional additive functional equation in various Banach spaces. Tbilisi Math. J. 11 (2018), no. 2, 77--96. doi:10.32513/tbilisi/1529460024. https://projecteuclid.org/euclid.tbilisi/1529460024

Export citation


  • T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan. 2 (1950), 64–66.
  • J. Aczel and J. Dhombres, Functional Equations in Several Variables,, Cambridge Univ, Press, 1989.
  • A. Bodaghi, Approximate mixed type additive and quartic functional equation, Bol. Soc. Paran. Mat, 35, No. 1 (2017), 43–56.
  • A. Bodaghi, Stability of a mixed type additive and quartic function equation, Filomat, 28 (8) (2014), 1629–1640.
  • A. Bodaghi and S. O. Kim, Stability of a functional equation deriving from quadratic and additive functions in non-Archimedean normed spaces, Abs. Appl. Anal., 2013, Art. ID 198018 (2013).
  • A. Bodaghi and S. O. Kim, Ulam's type stability of a functional equation deriving from quadratic and additive functions, J. Math. Inequ., \bf9, No. 1 (2015), 73–84.
  • A. Bodaghi and P. Narasimman, Stability of the general form of quadratic-quartic functional equations in non-Archimedean $\mathcal L$-fuzzy normed spaces, Tbilisi Math. J., 11 (1) (2018), 15–29.
  • S. Czerwik, Functional Equations and Inequalities in SeveralVariables, World Scientific, River Edge, NJ, 2002.
  • S. Gahler 2 Metrische Raume und ihre Topologische Struktur, Math. Nachr., 26 (1963), 115–148.
  • S. Gahler, Lineare 2-Normierte Raume, Math. Nachr., 28 (1964) 1–43.
  • S. Gahler, Uber 2-Banach-Raume, Math. Nachr. 42 (1969), 335–347.
  • P. Găvruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431–436.
  • D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. USA. 27 (1941), 222–224.
  • D. H. Hyers, G. Isac and Th.M. Rassias, Stability of functional equations in several variables, Birkhauser, Basel, 1998.
  • A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12 (1984), 143–154.
  • M. Kir and M. Acikgoz, A study involving the completion of quasi 2-normed space, Int. J. Anal. (2013). http://dx.doi.org/10.1155/2013/512372.
  • Z. Lewandowska, Generalized 2-normed spaces, Stuspske Prace Matematyczno-Fizyczne, 1 (2001), no.4, 33–40.
  • A. Malceski, R. Malceski, K. Anevska and S. Malceski,A Remark about Quasi 2-Normed Space, Applied Mathematical Sciences, 9, 2015, no. 55, 2717–2727.
  • J. M. Rassias, On approximately of approximately linear mappings by linear mappings, J. Funct. Anal. USA, 46, (1982) 126–130.
  • Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (2) (1978) 297–300.
  • S. Rolewicz, Metric Linear Spaces, Reidel, Dordrecht, 1984.
  • J. Tabor, Stability of the Cauchy functional equation in quasi-Banach spaces, Ann. Polon. Math. 83 (2004) 243-255.
  • S. M. Ulam, Problems in Modern Mathematics, Chapter VI, Science Ed., Wiley, New York, 1940.
  • A. White, 2-Banach spaces, Doctorial Diss., St. Louis Univ., 1968.
  • A. White, 2-Banach spaces, Math. Nachr. 42 (1969), 43–60.